MathSciNet Relay Station
MathSciNet bibliographic data
MR2680484 35J91 (30F15 33E05 35B38 35J20 58E15)
Lin, Chang-Shou; Wang, Chin-Lung Elliptic functions, Green functions and the mean field equations on tori. Ann. of Math. (2) 172 (2010), no. 2, 911–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement